# SDR V0XD20180517007

- Difficulty date: April 24, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 270,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3180247
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER SKIN IS CRACKED AT FASTNER HOLE FOR ACCESS PANEL 832DL.    REMOVED AND REPLACED SKIN IAW SRM 51-42-22, 51-42-06, 51-41-02, 51-40-11, AMM 52-11-02, 52-11-13, 52-11-05, 52-11-07, 52-11-00 AND REO 670-52-11-1008.
